# SDR SWAA2023052530329

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDEPLATE HAS CORROSION AT FASTENER HOLES RBL 21; STA. 727J-747<[01] REMOVED CORROSION FOUND TO BE OUT OF LIMIT ;CUT OUT SECTION OF R/H SIDEPLATE AT BS 272F+10-767 PER SRM 53-00-53-2R;[02] C/W INSPECTION.;[03] FABBED ; LOCATED ; DRILLED ; TREATED AND PRIMED REPLACEMENT TRANSITION ANGLE AND SPLICE (REPAIR PARTS) PER SRM 53-00-53-2R-5;[04] INSTALLED CLICKBOND NUT PLATES ON MAY-3-2023 AT 2:00PM;[05] C/W INSPECTION.;[06] OK TO INSTALL TRANSITION ANGLE.;[07] PREFORMED PUSH TEST PER SRM 51-40-10-2R-0. ALL NUTPLATES PASSED TEST.;[08] VERIFIED 7. WILSON WHITT (TECHNICIAN); 07-MAY-2023 20:03 UTC  PREFORMED PUSH TEST PER SRM 51-40-10-2R-0. ALL NUTPLATES PASSED TEST;[09] INSTALLED TRANSITION ANGLE PER SRM 53-00-53-2R-5   INSTALLED 7 EACH CLICKBOND NUT PLATES ON MAY 8 2:00 A.M.;[10] REMOVED AND REPLACED DAMAGED SECTION PER SRM 53-00-53-2R-5;[11] REMOVED AND REPLACED AFT CARGO RH TRANSITION ANGLE FROM STATION 727J-767 REF SRM 53-00-53-2R-5.
